# SDR SWAA061767

- Difficulty date: May 23, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 34,165 hours, 28,532 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Channel
- Part number: 507978
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT OVERWING EMERGENCY EXIT DOOR LOWER CHANNEL CORRODED.  REMOVED AND REPLACED LOWER CHANNEL PER SRM.
